# SDR SWAA2022022238179

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEWALL TO FLOOR PNL CAP STRIP TRANSITION STRIP L/H #2 IS CORRODED IN SEVERAL AREAS AS MARKED / EVALUATED CAP STRIP AS HAVING NO ALLOWABLE LIMITS. OBTAINED NEW CAP STRIP VERIFIED AS PN 453A2611-13 ATAG#A03060 IAW DWG 453A2600 REV-
